On subelliptic manifolds

Kaliman, Shulim; Kutzschebauch, Frank; Truong, Tuyen Trung (2018). On subelliptic manifolds. Israel journal of mathematics, 228(1), pp. 229-247. Springer 10.1007/s11856-018-1760-7

[img] Text
10.1007_s11856-018-1760-7.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (258kB) | Request a copy

A smooth complex quasi-affine algebraic variety Y is flexible if its special group SAut(Y) of automorphisms (generated by the elements of one-dimensional unipotent subgroups of Aut(Y)) acts transitively on Y, and an algebraic variety is stably flexible if its product with some affine space is flexible. An irreducible algebraic variety X is locally stably flexible if it is a union of a finite number of Zariski open sets each of which is stably flexible. The main result of this paper states that the blowup of a locally stably flexible variety along a smooth algebraic subvariety (not necessarily equidimensional or connected) is subelliptic, and, therefore, it is an Oka manifold.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kaliman, Shulim and Kutzschebauch, Frank

Subjects:

500 Science > 510 Mathematics

ISSN:

0021-2172

Publisher:

Springer

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

14 May 2019 15:54

Last Modified:

23 Oct 2019 02:41

Publisher DOI:

10.1007/s11856-018-1760-7

BORIS DOI:

10.7892/boris.125524

URI:

https://boris.unibe.ch/id/eprint/125524

Actions (login required)

Edit item Edit item
Provide Feedback